# SDR QXEA2020021700099

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 29,203 hours, 31,516 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Horn
- Condition: False Activation
- Location: Overspeed
- Part time: 34,615 hours, 34,797 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT OVERSPEED WARNING (AURAL ONLY) ON CLIMB OUT, IAS WAS AROUND 230 KTS. CROSSCHECKED WITH TAS (285 AT 10,000 FEET) AND GS (305 AT 10,000 FEET, =20 KTS TAILWIND). OVERSPEED ALARM FREQUENCY INCREASED ABOVE 10,000 FEET, THEN STOPPED. GENERALLY, THE ALARM SOUNDED AT VMO -20. BOTH EFIS SOURCES NORMAL, A/S ON STBY AGREED W/ PFDS, ADC CHECK AFTER FLIGHT CAME BACK NORMAL. RETURNED TO FIELD. REMOVED FROM SERVICE. PERFORMED ADU OPS TEST IAW MTC: 6341101, IOP MODULE OPS TEST IAW MTC: 6314101 & OPS TEST OF THE TAKE-OFF WARNING SYS. IAW AMM 31-52-00-710-801. ALL OPS TESTS GOOD. PER MTX CONT, R&R ED #1 IOP MODULE AS A PRECAUTIONARY MEASURE IAW MTC: 6314101. OPS TEST GOOD, NO DEFECTS NOTED. A/C REMAINS CAT III, FLIGHT DECK PLACARD REFLECTS CAT III. MTX CONT. NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
